Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 30, 2015, 5:26 PM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 5:26 PM CDT (22:26 UTC)
- Expired
- May 30, 2015, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 5:30 PM CDT | TSTM WND GST 53 | Baton Rouge Airport, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1712 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
645 WUUS54 KLIX 302226 SVRLIX LAC033-121-302300- /O.NEW.KLIX.SV.W.0071.150530T2226Z-150530T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 526 PM CDT SAT MAY 30 2015 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WEST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA... CENTRAL EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA... * UNTIL 600 PM CDT * AT 526 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER MERRYDALE...OR NEAR BATON ROUGE. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... BATON ROUGE...BAKER...PORT ALLEN...BRUSLY...MERRYDALE... MONTICELLO...BROWNFIELDS...WESTMINSTER AND BATON ROUGE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3043 9103 3038 9123 3055 9127 3063 9104 TIME...MOT...LOC 2226Z 163DEG 3KT 3049 9116 $$
1 follow-up statement
553
WWUS54 KLIX 302254
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
554 PM CDT SAT MAY 30 2015
LAC033-121-302301-
/O.EXP.KLIX.SV.W.0071.000000T0000Z-150530T2300Z/
WEST BATON ROUGE LA-EAST BATON ROUGE LA-
554 PM CDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEST BATON ROUGE
AND CENTRAL EAST BATON ROUGE PARISHES WILL EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...HEAVY RAIN IS STILL OCCURRING OVER BATON ROUGE WITH THIS
STORM. RADAR INDICATES THAT OVER 2 INCHES OF RAIN HAS OCCURRED OVER
PORTIONS OF BATON ROUGE SINCE 5 PM. AREAS OF STREET FLOODING ARE
LIKELY IN BATON ROUGE. A 53 MPH WIND GUST WAS REPORTED AT BATON
ROUGE AIRPORT AT 530 PM.
LAT...LON 3043 9103 3038 9123 3055 9127 3063 9104
TIME...MOT...LOC 2249Z 163DEG 3KT 3049 9116
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:17 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 30, 3:17 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CDT SAT MAY 30 2015
.SHORT TERM...
A HIGH CAPE...LOW SHEAR ENVIRONMENT IN PLACE. THERE IS A WEAK
UPPER LEVEL TROUGH OVER LA AND MS THIS AFTERNOON. AT THE SURFACE
HIGH PRESSURE RIDGE DOMINATES THE AREA.
.LONG TERM...
THE UPPER LEVEL TROUGH WILL GRADUALLY STRENGTHEN AND ACT AS A
FOCUS FOR MORE NUMEROUS THUNDERSTORMS...ESPECIALLY DURING THE DAY
LIGHT HOURS WHEN CONVECTIVE HEATING IS AT ITS MAXIMUM. PART OF
THE UPPER LEVEL TROUGH COULD GET CUT OFF AND LINGER OVER LA...AR
AND MS MONDAY THROUGH WEDNESDAY BEFORE IT WEAKENS AND MOVES TO
AL..TN BY THURSDAY. THE FORECAST AREA WILL BE DOMINATED BY A
BUILDING UPPER LEVEL RIDGE IN THE WEST LA AND THE SLOWLY
RETREATING UPPER LEVEL TROUGH IN MS AND AL LATER DURING THE WEEK.
THIS PATTERN WILL HELP LIMIT THE NUMBER OF THUNDERSTORMS AND BRING
WARMER MAXIMUM TEMPERATURES. HOWEVER...WILL HAVE TO MONITOR
THUNDERSTORM POTENTIAL LATER IN THE WEEK...SINCE ANY THAT FORM
WILL BE GOOD WET MICROBURST CANDIDATES.
&&
.AVIATION...
CUMULUS FIELD RATHER EXTENSIVE ACROSS THE CWA TERMINALS THIS
AFTERNOON. GENERALLY VFR CONDITIONS AT FORECAST ISSUANCE TIME. RADAR
SHOWS ISOLATED CONVECTION RANDOMLY DOTTING THE AREA. ANY ORGANIZED
CONVECTION IS STILL SEVERAL HOURS WEST OF THE ATCHAFALAYA
RIVER...AND NOT EXPECTED TO REACH LOCAL TERMINALS THIS AFTERNOON.
EXPECT MUCH OF THIS ACTIVITY TO DISSIPATE WITH SUNSET. VFR
CONDITIONS EXPECTED FOR MOST OF THE NIGHT. SOME MVFR VSBYS POSSIBLE
AT KMCB AROUND SUNRISE ON SUNDAY. ISOLATED SHOWERS AND THUNDERSTORMS
SHOULD BEGIN REFIRING BY ABOUT 15Z SUNDAY...BECOMING A LITTLE MORE
NUMEROUS DURING THE AFTERNOON HOURS. AS HAS BEEN THE CASE THE LAST
COUPLE DAYS...BRIEF MVFR TO IFR CONDITIONS POSSIBLE WITH THE
STRONGER STORMS...GUSTS TO 30 KNOTS OR SO AS WELL. 35
&&
.MARINE...
LIGHT EAST TO SE WINDS WILL REMAIN OVER THE COASTAL WATERS
THROUGH THE FORECAST. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE
POSSIBLE EACH DAY. SOME NOCTURNAL SHOWERS SHOULD ALSO DEVELOP EACH
NIGHT THROUGH MID WEEK. 17/35
&&
.DECISION SUPPORT...
DSS CODE...GREEN.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...NONE.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 86 68 83 67 / 60 40 60 40
BTR 87 70 85 68 / 60 40 60 40
ASD 86 71 85 70 / 50 30 60 40
MSY 86 72 85 71 / 60 30 60 40
GPT 85 72 84 71 / 30 20 40 40
PQL 86 70 85 70 / 20 10 30 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, May 30, 10:29 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1029 AM CDT SAT MAY 30 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-310330- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1029 AM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS...ESPECIALLY ALONG AND WEST OF INTERSTATE 55. THE MAIN HAZARDS WILL BE LOCALLY STRONG WIND GUSTS...FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS SUNDAY AND MONDAY. THE MAIN HAZARDS WILL BE LOCALLY STRONG WIND GUSTS...FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH FRIDAY. SOME MAY PULSE TO STRONG LEVELS...GENERATING LOCALLY HIGH WIND GUSTS...FREQUENT LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, May 30, 2:17 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
217 PM CDT SAT MAY 30 2015
LAZ040-301945-
ST. TAMMANY-
217 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ST. TAMMANY PARISH...
AT 216 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF BUSH...OR
12 MILES EAST OF COVINGTON. THE STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3060 8981 3059 8982 3059 8981 3057 8981
3036 8978 3038 8998 3061 9002
TIME...MOT...LOC 1916Z 274DEG 1KT 3051 8990Special weather statement, May 30, 3:44 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CDT SAT MAY 30 2015
LAZ060-061-302115-
UPPER JEFFERSON-ST. CHARLES-
344 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ST. CHARLES AND
NORTHWESTERN JEFFERSON PARISHES...
AT 343 PM CDT...A STRONG THUNDERSTORM WAS OVER ST. ROSE...OR 7 MILES
EAST OF HAHNVILLE...MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAHNVILLE...METAIRIE...TAFT...DESTREHAN...ST. ROSE...LULING...RIVER
RIDGE...NORCO...WAGGAMAN...NEW SARPY...AMA...BOUTTE AND NEW ORLEANS
ARMSTRONG AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2992 9050 3007 9039 3006 9037 3006 9036
3005 9033 3006 9032 3006 9031 3005 9028
3005 9026 3004 9025 3002 9019 2987 9026
TIME...MOT...LOC 2043Z 111DEG 8KT 2998 9030Special weather statement, May 30, 4:17 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 417 PM CDT SAT MAY 30 2015 LAZ034-302145- POINTE COUPEE- 417 PM CDT SAT MAY 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POINTE COUPEE PARISH... AT 417 PM CDT...A STRONG THUNDERSTORM WAS OVER FORDOCHE...OR 9 MILES NORTHEAST OF KROTZ SPRINGS...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW ROADS...LIVONIA...FORDOCHE AND LOTTIE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3051 9170 3069 9167 3069 9139 3052 9147 TIME...MOT...LOC 2117Z 279DEG 8KT 3059 9161
Special weather statement, May 30, 4:42 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
442 PM CDT SAT MAY 30 2015
LAZ034-047-302215-
WEST BATON ROUGE-POINTE COUPEE-
442 PM CDT SAT MAY 30 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WEST BATON ROUGE AND
SOUTHEASTERN POINTE COUPEE PARISHES...
AT 442 PM CDT...A STRONG THUNDERSTORM WAS NEAR LIVONIA...OR NEAR NEW
ROADS...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ROADS...LIVONIA AND ERWINVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3069 9160 3069 9135 3060 9131 3058 9132
3057 9130 3052 9128 3050 9128 3049 9127
3051 9158
TIME...MOT...LOC 2142Z 264DEG 12KT 3061 9151Special weather statement, May 30, 4:54 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 454 PM CDT SAT MAY 30 2015 LAZ035-036-048-302230- EAST FELICIANA-EAST BATON ROUGE-WEST FELICIANA- 454 PM CDT SAT MAY 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN EAST BATON ROUGE... SOUTHEASTERN WEST FELICIANA AND SOUTHWESTERN EAST FELICIANA PARISHES... AT 454 PM CDT...A STRONG THUNDERSTORM WAS NEAR SLAUGHTER...OR 7 MILES NORTHWEST OF ZACHARY...MOVING NORTH AT 20 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ZACHARY...JACKSON AND SLAUGHTER. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3083 9112 3062 9116 3068 9134 3089 9134 TIME...MOT...LOC 2154Z 190DEG 15KT 3072 9125
Special weather statement, May 30, 5:18 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 518 PM CDT SAT MAY 30 2015 LAZ047-048-302245- WEST BATON ROUGE-EAST BATON ROUGE- 518 PM CDT SAT MAY 30 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST BATON ROUGE AND CENTRAL EAST BATON ROUGE PARISHES... AT 517 PM CDT...A STRONG THUNDERSTORM WAS OVER BATON ROUGE. THE STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BATON ROUGE...BAKER...PORT ALLEN...BRUSLY...MERRYDALE...MONTICELLO... BROWNFIELDS...WESTMINSTER AND BATON ROUGE AIRPORT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3043 9103 3038 9123 3055 9127 3063 9104 TIME...MOT...LOC 2217Z 163DEG 3KT 3048 9115
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:17 PM CDT | Special Weather Statement | LIX | Saint Tammany | 28 min |
| May 30, 3:44 PM CDT | Special Weather Statement | LIX | Saint Charles | 31 min |
| May 30, 4:17 PM CDT | Special Weather Statement | LIX | Pointe Coupee | 28 min |
| May 30, 4:42 PM CDT | Special Weather Statement | LIX | West Baton Rouge | 33 min |
| May 30, 4:54 PM CDT | Special Weather Statement | LIX | East Feliciana | 36 min |
| May 30, 5:18 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 27 min |
| May 30, 6:51 PM CDT | Special Weather Statement | LIX | Saint Helena | 39 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.